# SDR MASA2015092112412

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 26,035 hours, 21,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER EMERGENCY EXIT SIGN INOPERATIVE, REPLACED THE LAMP.
